English  |  正體中文  |  简体中文  |  Items with full text/Total items : 49064/83170 (59%)
Visitors : 6961802      Online Users : 51
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/20685


    Title: Multiple Comparision Procedures with the Average for Exponential Location Parameters When Sample Size are Unequel
    Other Titles: 指數分配位置參數與平均比較的多重比較程序當樣本大小不等時
    Authors: Wu, Shu-fei;Chen, Hubert J.
    Contributors: 淡江大學統計學系
    Date: 1997-12-01
    Issue Date: 2009-11-30 12:56:30 (UTC+8)
    Publisher: Taipei : Graduate Institute of Management Science, Tamkang University
    Relation: International Journal of Information and Management Sciences 8(4), pp.41-54
    DOI: 10.1016/S0167-9473(97)00044-3
    Appears in Collections:[統計學系暨研究所] 期刊論文

    Files in This Item:

    File SizeFormat
    index.html0KbHTML19View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback